Tamiflu: Adverse Reaction Warning, Ďa Mustí, Canada Tells Roche

by Medindia Content Team on  November 30, 2006 at 6:02 PM Drug News
RSS Email Print This Page Comment bookmark
Font : A-A+

Tamiflu: Adverse Reaction Warning, Ďa Mustí, Canada Tells Roche
Canada has informed Swiss Pharmaceutical Roche AG to include the warning about potential side-effects of the well known, influenza drug, Tami flu. This advice is close on the heels of reports about the adverse reaction of the drug, sparking erratic behaviors, hallucination and even inducing self harm. Most of these incidents involved children and teens in Japan.

According to a statement released from the department, "Health Canada has requested that the manufacturer ... update the Canadian prescribing information for Tamiflu to include this new information."

Further, Health Canada confirmed the receipt of 84 reports of Canadian patients suffering serious reactions to the drug, nearly ten of the instances reported included fatalities.

Source: Medindia
SAV

Post a Comment

Comments should be on the topic and should not be abusive. The editorial team reserves the right to review and moderate the comments posted on the site.
Notify me when reply is posted
I agree to the terms and conditions

News A - Z

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

News Search

Medindia Newsletters

Subscribe to our Free Newsletters!

Terms & Conditions and Privacy Policy.

Find a Doctor

Stay Connected

  • Available on the Android Market
  • Available on the App Store

News Category

News Archive

Loading...